SciELO - Scientific Electronic Library Online

 
vol.32 número3On the univalence of certain integral transform índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) vol.32 no.3 Antofagasta set. 2013

http://dx.doi.org/10.4067/S0716-09172013000300008 

Proyecciones Journal of Mathematics
Vol. 32, No 3, pp. 289-303, September 2013.
Universidad Católica del Norte Antofagasta - Chile

Uniform Convergence in B-Duals

 

Charles Swartz
New Mexico State University, U. S. A.


ABSTRACT

Let E be a vector valued sequence space with â-dual Åâã. We consider sufficient conditions on E for the series in a pointwise bounded subset of Åâã to be uniformly convergent over certain subsets of E. The conditions involve gliding hump assumptions on the multiplier space E. Applications to matrix mappings between vector valued sequence spaces are given.


REFERENCES

[CL] Aihong Chen and Li Ronglu, A Version of the Orlicz-Pettis Theorem for Quasi-homogeneous Operator Space, J. Math. Anal. Appl., 373, pp. 127-133, (2011).         [ Links ]

[Ko] G. Kothe, Topological Vector Spaces II, Springer-Verlag, Berlin,(1979).         [ Links ]

[LPY] Lee Peng Yee, Sequence Spaces and the Gliding Hump Property, Southeast Asia Bull. Math., Special Issue, pp. 65-72, (1993).         [ Links ]

[LS1] Li Ronglu and C. Swartz, Spaces for which the Uniform Boundedness Principle Holds, Studia Sci. Math. Hung., 27, pp. 379-384, (1992).         [ Links ]

[LS2] Li Ronglu and C. Swartz, An Abstract Orlicz-Pettis Theorem and Applications, Proy. J. Math., 27, pp. 155-169, (2008).         [ Links ]

[LW] Li Ronglu and J. Wang, Invariants in Abstract Mapping Pairs, J.Australian Math. Soc., 76, pp. 369-381, (2004).         [ Links ]

[No] D. Noll, Sequential Completeness andSpaces with the Gliding Hump Property, Manuscripta Math., 66, pp. 237-252, (1990).         [ Links ]

[Ro] S. Rolewicz, Metric Linear Spaces, Polish Sci. Publ., Warsaw, (1972).         [ Links ] [St] C. Stuart, Weak Sequential Completeness of â-duals, Rocky Mount.J. Math., 26, pp. 1559-1568, (1996).         [ Links ]

[Sw1] C. Swartz, Introduction to Functional Analysis, Marcel Dekker, N.Y., (1992).         [ Links ]

[Sw2] C. Swartz, Infinite Matrices and the Gliding Hump, World Sci. Publ., Singapore, (1996).         [ Links ]

[Sw3] C. Swartz, Orlicz-Pettis Theorems for Multiplier Convergent Operator Valued Series, Proy. J. Math., 23, pp. 61-72, (2004).         [ Links ]

[Sw4] C. Swartz, Multiplier Convergent Series, World Sci. Publ., Singapore,2009.         [ Links ]

[Sw5] C. Swartz, An Abstract Gliding Hump Property, Proy. J. Math., 28,pp. 89-109, (2009).         [ Links ]

[Sw6] C. Swartz, Boundedness and Uniform Convergence in â-duals, Proy.J. Math., 29, pp. 75-82, (2010).         [ Links ]

[Sw7] C. Swartz, Pointwise Boundedness and Equicontinuity in â-duals,Proy. J. Math., 29, pp. 137-144, (2010).         [ Links ]

[Wi] A. Wilansky, Modern Methods in Topological Vector Spaces,McGraw-Hill, N. Y., (1978).         [ Links ]


Charles Swartz
Mathematics Department New Mexico State University
Las Cruces,

New Mexico 88003, USA
e-mail : cswartz@nmsu.edu

Received : April 2013. Accepted : June 2013

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons